# SDR ASAA2013120396596

- Difficulty date: December 3, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 7,497 hours, 2,199 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 13510
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 7,497 hours, 2,199 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HSR AND 450 DEGREE F THERMOSTAT FAIL HEALTH CHECK.  ACFT GROUNDED. REPLACED THE NR 1 HIGH STAGE REGULATOR IAW AMM 36-11-07.  REPLACED NR 1 ENG 450 DEGREE  THERMOSTAT.  INSTALLATION TEST GOOD, NO LEAKS IAW AMM 36-11-05-400-801.
